# SDR AMTA200600338

- Difficulty date: May 15, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE/OVERHEAT DETECTION TEST ENGINE NR 2 FAILED IN LOOP A.  PERFORMED BITE TEST ON ENG/APU FIRE DETECTION CONTROL MODULE. CLEANED FIRE LOOP A CONTACT POINTS OPS GO OD, IAW 26-10-00-810-801 OK FOR CONT SERVICE.  (K)
